If someone you know or love is prescribed perscription medications or is known to use opioid drugs, please read this, what you learn may save someones life!
Signs of an Overdose
If you suspect that someone is overdosing, absolutely DO NOT leave them alone to '"sleep it off "
A person can be conscious and talking, but still overdosing. Keep them talking and get help ASAP, especially if they become unconscious, have slurred speach, shallow breathing, or they begin to become more drowsy.
If they are completely out, put them in the recovery position; Place them on their right side with the left leg coming over their right. This position will prevent them from aspirating any fluids or vomit and also helps to keep the airway open.
If there is either no respiration or pulse you need to immediately call 911 and start CPR. Please make sure the dispatcher knows what they overdosed on, this will ensure the paramedics and doctors can begin recessitation immediately.
In all please know your limitations, and speak up when you see someone doing something dangerous.